MAUDE Adverse Event Report: INNOVATIVE HEALTH, LLC. N/A; STEERABLE INTRODUCER

INNOVATIVE HEALTH, LLC. N/A; STEERABLE INTRODUCER
Model Number G408320
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The device was reported to have a hemostatic valve that was back flowing.
 
Additional Manufacturer Narrative
On (b)(6) 2026, it was reported that the hemostatic valve was back flowing.No adverse patient effects were reported as a result of the event.Upon receipt of the device for investigation on (b)(6) 2026, it was noted during visual inspection that there was damage to the valve as well as the hemostasis tubing was partially detached from the hub.The tubing was only partially detached from the hub and remained attached to the device.No other damage or defects were noted on the returned device.A review of the process control record was performed to ensure that all manufacturing and inspection process steps were performed and no anomalies were noted.Based on the visual inspection results, the reported issue is able to be confirmed.As the device met all inspection criteria at the time of manufacturing, the cause of the reported event could not be conclusively determined.

Brand Name
N/A
Common Device Name
STEERABLE INTRODUCER
Manufacturer (Section D)
INNOVATIVE HEALTH, LLC.
1435 north hayden road
suite 100
scottsdale AZ 85257
Manufacturer (Section G)
INNOVATIVE HEALTH, LLC.
1435 north hayden road
suite 100
scottsdale AZ 85257
Manufacturer Contact
rebecca sturm
1435 north hayden road
suite 100
scottsdale, AZ 85257
MDR Report Key24839552
Report Number3011610434-2026-00006
Device Sequence Number6012053
Product Code PNE
UDI-Device Identifier10841898128172
UDI-Public10841898128172
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K250305
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG408320
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Initial Report FDA Received Date04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown